International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

Downloads: 130 | Views: 189

Research Paper | Mathematics | India | Volume 3 Issue 4, April 2014

Characterization of Fuzzy Bridges and Fuzzy Cutnodes

S. Nagarajan | M. Chandrasekharan

Abstract: In this paper, we study fuzzy bridges and fuzzy cutnodes. A characterization is obtained for fuzzy graphs G such that G* is a cycle. A sufficient condition for a node to be a fuzzy cutnode is obtained which becomes also necessary in the case of fuzzy trees. Some significant differences from the crisp theory are pointed out. Note that, bridges and cutnodes of the crisp graph G* are fuzzy bridges and fuzzy cutnodes of the fuzzy graph G respectively.

Keywords: Fuzzy Bridge, Fuzzy Cutnode, Fuzzy Tree, Crisp Graph

Edition: Volume 3 Issue 4, April 2014,

Pages: 143 - 146

How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link

Verification Code will appear in 2 Seconds ... Wait